MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 90CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 90CM LENGTH; SCS LEAD
Model Number 3189
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: octrode lead kit, 90cm length, model: 3189, udi: (b)(4), serial: (b)(6), batch: 6826952.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy of their cervical system.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the entire system was explanted to address the issue.It is unknown which lead is responsible for ineffective stim.

Brand Name
OCTRODE LEAD KIT, 90CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25834169
Report Number1627487-2026-08965
Device Sequence Number21171637
Product Code LGW
UDI-Device Identifier05414734401715
UDI-Public(01)05414734401715(10)6610988(17)200830
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2020
Device Model Number3189
Device Catalogue Number3189
Device Lot Number6610988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (X2).; SCS IPG.; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale
Patient Weight82 KG